# SDR IPXA11168248

- Difficulty date: July 7, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FLOORBOARD 132QG IS PUNCTURED IN 4EA PLACES.  REPAIRED FLOORBOARD 132QG REF EO A300-5320-42721-A AND SRM 53-10-20-201, REV 20, FIG 203.
